life cycle and chaning meds
Aug 27, 2003
good mornine .
iam the same person from india ,. ithought i willhave
no more doubts and questions .
but may be for lack of advice
and my family condition
iam forced to ask you .
doctor with my present medication 4dt and 3tc and efarivenz you told me this .
ihave stopped smoking and no drinks and daily 30 minutes walking .
and requested my doctoc 45 days once meeting .
and he says 90days once cd and vl tests and accordigly he will take decision .
iam taking meds very religiously .
though can not effort will go for general health checking
yearly once . doctor with all this cares will i live healthy for next 20 years.
doctor iam having one problem .
after going home when i see my small kids inthe night
iam unable to stop weeping and it contoinuing till late hours intothe night amd again inthe morning it starts . to some extend iam ok while inoffice ,
doctor with 4dt and 3tc you are mentioning side effects .
if the meds are changed after one year to some other comb then the side effects can de minimised .
doctor please answer all my question .
ilook for your help again . thank you doctor
like isaid above iam not able to control my weeping and crying and my wife worried the neigbhours may know then we will be in big problem doctor help me
Response from Dr. Young
Provided that you're "doing well" virologically on a first-line treatmen regimen, you can always switch to another alternative regimen, should the side effects of the first become intolerable. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.